# SDR COMA2009100950195

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 37,633 hours, 34,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53111773
- Condition: Cracked
- Location: Fuselage
- Part time: 37,633 hours, 34,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD AT FS 202.75 IS CRACKED AROUND PARKING BRAKE CABLE.  REPAIRED CRACK AT FS 202.75 IAW REO 601R-53-11-1773.
